# SDR DL72S001259

- Difficulty date: July 4, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N404DA
- Make and model: Boeing 727232
- Aircraft serial: 21148
- Aircraft time: 72,784 hours, 57,145 cycles
- System (JASC): 2140 · Heating System
- Part: Switch
- Condition: Failed
- Location: A/C Pack
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AUTO PACK TRIP ARMED, LIGHT DID NOT ILLUMINATE ON T/O ROLL.  REJECTED TAKEOFF AT 90 KTS AND 169,960 LBS.  REPLACED AUTO PACK TRIP SWITCHES ON ENG 1, 2 & 3.  OP CHECKS GOOD.
